# SDR ASAA2013100696128

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 20,743 hours, 6,479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RIGHT PACK LIGHT ILLUMINATED. RAN QRH LIGHT WOULD NOT RESET, SHUT DOWN RIGHT PACK IAW QRH.  ACFT GROUNDED.
